# SDR DALA2020021761175

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 48,410 hours, 24,657 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE 1R DOOR SLIDE ARMED LIGHT AT DOOR HANDLE ILLUMINATED WITH DOOR ARMED. R/R R1 DOOR PROXIMITY SWITCH PER A319 AMM 52-71.
